MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT Controller; Endoscopic Video Imaging System/Component, Gastroenterology-Urology

BOSTON SCIENTIFIC CORPORATION EXALT Controller; Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Model Number M00542430
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used with an exalt d controller during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026, for an unknown treatment.During the procedure, image was lost intermittently.The procedure was completed with a new exalt model d scope.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.

Brand Name
EXALT Controller
Common Device Name
Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25186860
Report Number3005099803-2026-01918
Device Sequence Number10427773
Product Code FET
UDI-Device Identifier08714729990901
UDI-Public(01)08714729990901(11)201124(10)2032900138
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542430
Device Catalogue NumberM00542430
Device Lot Number2032900138
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown